# SDR UIEA200700278

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR OUTBOARD TRUNNION BEARING SUPPORT FITTING FACE HAS PITTING.  BORE FACE AND SIDE FACES WERE MACHINED TO REMOVE DAMAGED AREAS ID= 10.826", IB SIDE FACE = 0.017 REMOVED.  OB SIDE FACE = 0.025 REMOVED.  REPAIR REF B747 SRM 53-10-08 FIG 2.
